Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have high blood pressure, taking codeine phosphate for osteoporosis. Can I use Viagra?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12184 Questions
Question
i take codein phosphate for osteo porosis,& have high b.p., can i use viagra?
Posted Fri, 20 Apr 2012 in Erectile Dysfunction
 
 
Answered by Dr. Rakhi Tayal 16 minutes later
Hello,

Thanks for posting your query.

Viagra can be used in Hypertensives with Osteoporosis, but it should be used with caution. You must rule out any liver or kidney disease before starting viagra, start it at the lowest dose of 25 mg after consulting with your physician.

You can combine it with Amlodipine and Ramipril, but not with other anti hypertensives like alpha blockers.

You need to rule out the presence of any Coronary Artery Disease before starting this medicine.
While using, watch out for warning symptoms like - chest pain, nausea, dizziness, headache, blurred vision or any other discomforts during sex. If any such symptoms appear, you need immediate medical help.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor